Deep Freeze Cold Spray is a fast acting spray that is designed to instantly cool, soothe & relieve pain in muscles and joints.
Based on 0 reviews
Be the first to review “Deep Freeze Spray” Cancel reply
Related products
-
Analgesic (Pain Relievers
PANADOL ELIXIR 100ML
0 out of 5(0)Panadol Elixir is recommended for children aged 5-12 years
It gives temporary relief from the fever and pain associated with teething, immunization, earaches, headaches, and colds. It is also an effective treatment for childhood infections.
Panadol Elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:Teething
Sore throat
Childhood infections
Immunization
ToothacheChildren’s Panadol (5-12 years) Elixir is raspberry flavored and like all Children’s Panadol products, it is gentle on little stomachs when used as directed.
SKU: n/a -
Analgesic (Pain Relievers
PANADOL ACTIFAST SOLUBLE TABS 12’S
0 out of 5(0)Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol ActiFast Soluble tablets also provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Panadol ActiFast Soluble tablets contain paracetamol which is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).
Directions for use:
Adults (including the elderly) and children aged 16 years and over:
1-2 tablets dissolved in water every 4 to 6 hours as required.
Children (10 to 15 years):
Give 1 tablet dissolved in water every 4 to 6 hours as required.
Do not give to children for more than 3 days without consulting a doctor.
Do not give to children under the age of 10 years.
Contains paracetamol.
Do not exceed the stated dose.
Do not take more frequently than every 4 hours.
Do not take more than 4 doses in 24 hours.
Do not take with any other product containing paracetamol.
Please see your doctor if your symptoms do not improve.SKU: n/a
There are no reviews yet.